MAUDE Adverse Event Report: VYAIRE MEDICAL ETCO2 CANNULA 10', ADULT, MALE, 25/CSX; ANALYZER, GAS, CARBON-DIOXIDE, GASEOUS-PHASE

VYAIRE MEDICAL ETCO2 CANNULA 10', ADULT, MALE, 25/CSX; ANALYZER, GAS, CARBON-DIOXIDE, GASEOUS-PHASE
Model Number ETCO2 CANNULA 10', ADULT, MALE, 25/CSX
Medical Device Problem Codes Incorrect Measurement (1383); Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/03/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H3: 81 other ¿ at this time, the suspect device has not been returned for evaluation.Therefore, root cause has not been determined yet.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.H3 other text : device not returned yet.
 
Event or Problem Description
It was reported to vyaire medical that the nasal cannula is not staying in the patient's nose causing inaccurate carbon dioxide (co2) reading.They had to tape the nasal cannula on the patients nose to get accurate readings.Furthermore, the customer confirmed there was no harm done to the patient.
 
Additional Manufacturer Narrative
Result of investigation: the device history record of the part number 2812m10-25 with lot number 0004245572 was reviewed and no issues were found.Based on the investigation per one opened physical sample of (b)(4).With no lot number we cannot confirm the reported defect.Customer reported that prongs part number 12278104 were too short and don't stay on the patient's nose.The physical sample was dimensionally tested according to rmqas 65-4243a etal and it was found acceptable and within specification.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.

Brand Name
ETCO2 CANNULA 10', ADULT, MALE, 25/CSX
Common Device Name
ANALYZER, GAS, CARBON-DIOXIDE, GASEOUS-PHASE
Manufacturer (Section D)
VYAIRE MEDICAL
26125 n. riverwoods blvd.
mettawa IL 60045
Manufacturer (Section G)
PRODUCTOS UROLOGOS DE MEXICO S.A. DE C.V.
cerrada vía de la producción
parque undustrial mexicali iii
mexicali 21397
MX   21397
Manufacturer Contact
sandra velancia
510 technology drive
irvine, CA 92618
MDR Report Key18576175
Report Number8030673-2024-00371
Device Sequence Number15679292
Product Code CCK
UDI-Device Identifier10190752157262
UDI-Public(01)10190752157262(10)004245572
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberETCO2 CANNULA 10', ADULT, MALE, 25/CSX
Device Catalogue Number2812M10-25
Device Lot Number004245572
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/03/2024
Supplement Date Received by Manufacturer02/20/2024
Initial Report FDA Received Date01/24/2024
Supplement Report FDA Received Date02/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown